Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How can DVT on the left calf be treated?

I had foot surgery 3 weeks ago... got a DVT in left calf... started xarelto! But I have been taking MINDSOOTHE which is St. Johns Wort- (so stupid) I know. I quit taking yesterday but what should I look out for? I m nervous that I have really messed up the effectiveness of the xarlelto and worried about the consequences now.
Thu, 30 Nov 2017
Report Abuse
Ayurveda Specialist 's  Response
Hi There

After going through your query I understand your concern.

I would like to tell you that St. John's wort decreases levels of Xarelto (Rivaroxaban ) by affecting hepatic /intestinal enzyme metabolism. Avoid concomitant use of Rivaroxaban with these kind of drugs. Rivaroxaban dose should be increased if these drugs are coadministered.

Kindly consult with your treating physician/ vascular surgeon regarding this.

Hope to have been helpful.

Kind Regards
Dr. Navneet Bansal
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


How can DVT on the left calf be treated?

Hi There After going through your query I understand your concern. I would like to tell you that St. John s wort decreases levels of Xarelto (Rivaroxaban ) by affecting hepatic /intestinal enzyme metabolism. Avoid concomitant use of Rivaroxaban with these kind of drugs. Rivaroxaban dose should be increased if these drugs are coadministered. Kindly consult with your treating physician/ vascular surgeon regarding this. Hope to have been helpful. Kind Regards Dr. Navneet Bansal